T R A C K       P A P E R

Login Panel

Close tab

Password Meter

ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Title: The balancedness of N -complexes based on cotorsion pairs

( Volume 7 Issue 2,February 2020 ) OPEN ACCESS
Author(s):

Pinger Zhang

Keywords:

N-complex; cotorsion pair; relative cohomology group; balancedness MSC(2010): 81E10; 18G25; 18G35

Abstract:

Letbe a abelian ctegory, and (A,B) be a complete hereditary cotorsion pair on. We define relative cohomology groups based on (A,B) in the category of N-compl-

exes on. Especially we are devoted to consider the balance- dness of the relative cohomology functors.

.

Paper Statistics:

Total View : 3 | Downloads : 3 | Page No: 33-38 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.